MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAB
Medical Device Problem Codes Visual Prompts will not Clear (2281); Application Program Version or Upgrade Problem (2881); Loss of Data (2903)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that insulin pump had multiple pump error alarm and frozen display.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Customer received a second alarm after clearing the alarm.Customer reported they were unable to clear the alarm.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device received alarming a32 followed by an e22 alarm, problem isolated to mother board.Unable to perform operating currents, self test and displacement test or verify frozen screen due to a32 and e22 alarm.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9937002
Report Number3004209178-2020-96083
Device Sequence Number14106425
Product Code OYC
UDI-Device Identifier00613994407726
UDI-Public(01)00613994407726
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAB
Device Catalogue NumberMMT-522LNAB
Device Lot NumberA1522LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight153